# SDR SWAA2023062148256

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD PANEL SUPPORT ATTACH ANGLE AT ACB BS847+19 LBL10 WL167.<[01] RECIVED NEW ATTACH ANGLE ITEM P/N 149A8109-114 LOCATED AND DRILLED NEW ATTACH ANGLE AT ACB BS 847+19 LBL10 WL167; IAW B 737-700 SRM 51-40-05-0G-0 DWG 149A8102 REV:A;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMENT TABLE. OK TO INSTALL.;[03] OK TO INSTALL NEW BULKHEAD PANEL SUPPORT ATTACH ANGLE;[04] OK TO INSTALL NEW BULKHEAD PANEL SUPPORT GIVEN;[05] INSTALLED NEW BULKHEAD PANEL SUPPORT ATTACH ANGLE IAW SRM 51-40-02 AND DWG # 149A8102;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
